# SDR GAYA20170331001

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N299AV
- Make and model: Beech B200
- Aircraft serial: BB1680
- Aircraft time: 10,530 hours, 9,920 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Component: Hydraulic Power, Vickers
- Component part number: 10138800521
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND AFTER GEAR WAS SELECTED TO THE DOWN POSITION.
